| Model Number |
DFT015 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported during intraocular lens (iol) implant procedure, during the lens implantation phase.After the lens left the cartridge, the plunger became stuck between the plunger and the cartridge neck.The lens was eventually implanted without damage.The procedure was completed on same day without any impact to the patient.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Correction information was provided in h.11.This is a duplicate of manufacturer report number 1119421-2025-00105.No additional reports will be filed on this report number.Any additional information that is received will be reported on manufacturer report number 1119421-2025-00092.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.